Hello all- I'm new to this forum and have a few questions for anybody who has any input. I am recently diagnosed with Babesia and Bartonella tick-borne diseases, and have been following the Buhner protocol with some good success. Upon researching detox methods, I stumbled upon Acetyl-Glutathione. I took 200mg the first night to thwart off some of the herx symptoms I had developed and did not notice much of a difference. The following morning, I took another 200mg and felt great relief from the herxing. I was curious how it worked, so after further research, I saw that it has the potential to deplete Methyfolate and B-12, so I proceeded to take 2000mcg Hydroxocobalamin (Disclosure: I have COMT +/+, MTHFS +/+, MTHFR C677T +/-, and MAO-A +/+, among others), as well as 100mcg Methyfolate. I felt great on the glutathione, but later in the afternoon, about an hour after taking the methylfolate, I began to experience rapid heart beat, weird general feeling of malaise, headache, heat flashed/redness, anxiety, nausea and a sore throat. Many of these symptoms are not normal for my herxes, namely the heart beat, nausea, and wierd nervy feeling (body just feels weird). I have been taking all the cofactors necessary for downstream methylation (B-Minus supplement and Multimineral, as well as trace minerals) support for months, and the hydroxocobalamin for quite awhile without any issues. I have also experimented with higher doses of methylfolate and Methyl b12 without much adverse effects, aside from slight over-stimulation, which went away after a day. Upon experiencing the weird set of symptoms, I panicked and took 900mcg more of the methylfolate, and 2000mcg hydroxocobalamin thinking I had depleted my body of the methylgroups from using the glutathione. It seemed to calm me somewhat. The next morning, I woke up very agitated, feeling "nervy" all over. I took more methylfolate, and it seemed to help somewhat, but then hours later, the same set of symptoms cropped up. Thinking I set myself into methy trap, I took 2000mcg methyl b-12 this morning, despite my COMT status, and experienced the overstimulation. I took niacin to fix this, and i gradually got the symptoms back again. I am now unsure what to do, as I am afraid that whatever I take next will somehow exasperate the situation since I am not sure what I am dealing with. Anybody have any input as to what may be going on.